MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6276-1-021
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.Not returned.
 
Event or Problem Description
Tritanium primary cluster cup revised for loosening on (b)(6) 2020.Though four screws were listed in the original usage report, it was not noted which were wasted.Two screws were in the patient at time of revision--both removed, one broken.Restoration modular body was also exchanged at time of revision.Patient's right hip was revised to competitor (acetabular) and stryker (femoral) devices.Update per response: "no allegations were made against any implants other than the cup.".

Brand Name
21MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-021
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9696469
Report Number0002249697-2020-00273
Device Sequence Number11198183
Product Code LPH
UDI-Device Identifier04546540641076
UDI-Public04546540641076
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number6276-1-021
Device Catalogue Number6276-1-021
Device Lot Number62864602
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR